# SDR 99T64R340AR

- Difficulty date: May 3, 1999
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: AE246315
- Condition: Missing
- Location: Cargo Door Jam
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR UPPER JAM INSTALLATION STATION 500 CLIPS MISSING 2 EACH.  FABRICATED CLIPS AND INSTALLED IAW DWG AS11035 AND DC-8 SRM 51-1-8.  (M)
